Dimetapp Maximum Strength Decongestant Non-Drowsy Liqui-Gels

Active Ingredient(s): Pseudoephedrine
Category: Allergies, Cough & Cold



Dimetapp Maximum Strength Decongestant Non-Drowsy Liqui-Gels Overview

Pseudoephedrine (/sjudo.fdrn, -fdrin/; PSE) is a sympathomimetic drug of the phenethylamine and amphetamine chemical classes. It may be used as a nasal/sinus decongestant, as a stimulant, or as a wakefulness-promoting agent[2] in higher doses.[3] The salts pseudoephedrine hydrochloride and pseudoephedrine sulfate are found in many over-the-counter preparations, either as a single ingredient or (more commonly) in combination with antihistamines, guaifenesin, dex...

Read more Dimetapp Maximum Strength Decongestant Non-Drowsy Liqui-Gels Details
Details May Include Instructions, Side Effects, Interactions, Etc. Drug monograph is from Wikipedia. All text is available under the terms of the GFDL (GNU Free Documentation License). Source: en.wikipedia.org/wiki/Pseudoephedrine

Recent Dimetapp Maximum Strength Decongestant Non-Drowsy Liqui-Gels Forums:

Be the first to start a discussion about this drug.

Possible Dosages for this and Related Drugs:

Pseudoephedrine
  • Drops: 7.5mg/0.8ml
  • Liquid: 15mg/5ml, 30mg/5ml, 7.5mg/0.8ml
  • Liquid Extended Release: 15mg/5ml
  • Solution: 15mg/5ml
  • Syrup: 30mg/5ml
  • Tablet: 120mg, 30mg, 60mg
  • Tablet, Chewable: 15mg
  • Tablet, Extended Release: 120mg, 240mg
Note: Above list includes dosages for all drugs with the same combination of active ingredients.

Other drugs which contain Pseudoephedrine or a similar ingredient: (326 results)

Related Dimetapp Maximum Strength Decongestant Non-Drowsy Liqui-Gels Topics:

Ornex Maximum Strength
I have been taking ornex maximum strength for years for migraine headaches and sinus headaches. It has worked so well!! ... 3 replies
Betadine Maximum Strength Ointment
I know that the Betadine ointment is available with Moisturizer OR with a pain reliever and these 2 products contain Aqu... 3 replies
maximum usage of clindamycin liquid
Can clindamycin hcl liquid that was made by pharmacy still be used after 10 days ## Hello, Nika! How are you? No, 10 day... 1 reply
Decongestant SR
they are capsules. Blue on one end and clear on the other. The name on the bottle is Decongestant SR* ## This medicine c... 2 replies
Low Dose Decongestants Spray
cvs had a 4 hour strength AFREN (sec) AFREN equal less than 0.05 strength last season now off the shelf ## Have you trie... 1 reply
Norelli X decongestant expectorant
sinusitis, one twice daily, need spelling...Norelli X ## WHERE CAN I PURCHASE THIS MED? I AM ON MEDICARE, MY LOCAL CVS P... 2 replies
non drowsy nerve pill
MY MOM DIED 2YRS AGO AND MY MOMMAW PASSED AWAY ON 4-2 AND I NEED A NON DROWSY NERVE PILL ALL I WANT TO DO IS EAT TO KILL... 1 reply
Strength Plus Lehyam
i am 26, 180 cm hight & 68 kgs. I am diabetic for last 1 year. and i lost my weight almost 10 kgs in these session. ... 9 replies
strength of lortab
I have some pills that I think are hydrocodone with the numbers m357, what strength are they? ## They are loratabs= Vico... 4 replies
Strength Comparison
I just want to know if 12mg of hydromorph contin is stronger or weaker than morphine 200mg. Is hydromorph contin a stron... 2 replies






Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 20 January 2019.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA